Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A conformal group approach to the Dirac-Kahler system on the lattice

Full text
Author(s):
Rodrigues Faustino, Nelson Jose
Total Authors: 1
Document type: Journal article
Source: MATHEMATICAL METHODS IN THE APPLIED SCIENCES; v. 40, n. 11, p. 4118-4127, JUL 30 2017.
Web of Science Citations: 2
Abstract

Starting from the representation of the (n-1)+n-dimensional Lorentz pseudo-sphere on the projective space PRn,n, we propose a method to derive a class of solutions underlying to a Dirac-Kahler type equation on the lattice. We make use of the Cayley transform phi(w) to show that the resulting group representation arises from the same mathematical framework as the conformal group representation in terms of the general linear groupGL(n-1,n-1)[0]. That allows us to describe such class of solutions as a commutative n-ary product, involving the quasi-monomials phi with membership in the paravector space R circle plus Rejen+j. Copyright (c) 2016 John Wiley \& Sons, Ltd. (AU)

FAPESP's process: 13/07590-8 - Applications of discrete Clifford calculus in field theories
Grantee:Nelson José Rodrigues Faustino
Support type: Scholarships in Brazil - Post-Doctorate